| Model Number |
SFR3-4-40-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cognitive Changes (2551); Ischemia Stroke (4418); Unspecified Nervous System Problem (4426)
| Date of Event |
01/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that the patient experienced neurological deterioration at 24 hours was noted as (baseline national institutes of health stroke scale (nihss) 14 worsened to nihss 25).It is unknown if there was any impact to the patient or any medical intervention required.It was unknown if an assessment for product/therapy/procedure relatedness was made by the investigator, sponsor, or cec.Refer to manufacturer report 2029214-2024-00235 for related device.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the site reported event of neurological deterioration, mild, non-sae, not not related to study procedure or devices, no treatment provided.The other solitaire device was not a study active device.Per the transmitted source document 24 hours imaging report, infarction in a new vascular territory was noted , as stated "lacunar infarctions in the bilateral basal ganglia areas, semioval center, and brainstem, accompanied by partial softening; age-related changes in the brain.The event was assessed as possibly related to the study procedure and study device utilized as new cerebral infarction noted in the transmitted source document.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that the patient's pre-operative national institutes of health stroke scale (nihss) was 14 points, 24 hours post-procedure nihss was 21 points.Baseline modified rankin scale (mrs) score was 0.The onset date was 2024-01-28, and the patient has not recovered and the issue not resolved.This was not a recurrent or new stroke.This adverse event (ae) had a causal relationship to the disease under study.The ae was possibly related to an underlying condition or disease.This ae did not result from a device deficiency.This event did not lead to congenital anomaly, death, disability, hospitalization, or medical intervention and was not considered life threatening.The site assessed this event as not related to the study device or procedure.The sponsor assessed this event as possibly related to the study procedure.The pre-procedure mtici score was 0, and the final post-procedure mtici score was 3.